# SDR USAAD99064

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- Engine: Pwa JT8D217
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7696067
- Condition: Failed
- Location: Lt Engine
- Part time: 12,991 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PIT-DFW - FLT 1588 - DURING CRUISE, THE CREW ATTEMPTED TO ADJUST THE LEFT ENGINE THRUST SETTING BUT THERE WAS NO RESPONSE TO THE THROTTLE LEVER MOVEMENT.  THE ENGINE POWER STAYED ON 90 PERCENT N1.  DURING APPROACH FOR LANDING AT THE DESTINATION THE LEFT ENGINE WAS SHUTDOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL CONTROL AND ENGINE DRIVEN FUEL PUMP.  (M)
